KOPS - Das Institutionelle Repositorium der Universität Konstanz

On asymptotically optimal wavelet estimation of trend functions under long-range dependence

On asymptotically optimal wavelet estimation of trend functions under long-range dependence

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Yevgen SHUMEYKO, 2012. On asymptotically optimal wavelet estimation of trend functions under long-range dependence. In: Bernoulli. 18(1), pp. 137-176. ISSN 1350-7265

@article{Beran2012asymp-23239, title={On asymptotically optimal wavelet estimation of trend functions under long-range dependence}, year={2012}, doi={10.3150/10-BEJ332}, number={1}, volume={18}, issn={1350-7265}, journal={Bernoulli}, pages={137--176}, author={Beran, Jan and Shumeyko, Yevgen} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23239"> <dc:creator>Shumeyko, Yevgen</dc:creator> <dc:contributor>Beran, Jan</dc:contributor> <dcterms:abstract xml:lang="eng">We consider data-adaptive wavelet estimation of a trend function in a time series model with strongly dependent Gaussian residuals. Asymptotic expressions for the optimal mean integrated squared error and corresponding optimal smoothing and resolution parameters are derived. Due to adaptation to the properties of the underlying trend function, the approach shows very good performance for smooth trend functions while remaining competitive with minimax wavelet estimation for functions with discontinuities. Simulations illustrate the asymptotic results and finite-sample behavior.</dcterms:abstract> <dcterms:issued>2012</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T07:29:27Z</dcterms:available> <dc:language>eng</dc:language> <dc:rights>deposit-license</dc:rights> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:bibliographicCitation>Bernoulli ; 18 (2012), 1. - S. 137-176</dcterms:bibliographicCitation> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T07:29:27Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23239"/> <dc:contributor>Shumeyko, Yevgen</dc:contributor> <dc:creator>Beran, Jan</dc:creator> <dcterms:title>On asymptotically optimal wavelet estimation of trend functions under long-range dependence</dcterms:title> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto